CSpace  > 系统科学研究所
A type of minimax inequality for vector-valued mappings
Li, ZF; Wang, SY
1998-11-01
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume227Issue:1Pages:68-80
AbstractIn this paper, we establish a type of minimax inequality for vector-valued mappings in Hausdorff topological vector spaces with painted closed convex cones, which can be viewed as vector versions of the famous Ky Fan minimax inequality. (C) 1998 Academic Press.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000076863400005
PublisherACADEMIC PRESS INC
Citation statistics
Cited Times:15[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13836
Collection系统科学研究所
AffiliationChinese Acad Sci, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Li, ZF,Wang, SY. A type of minimax inequality for vector-valued mappings[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,1998,227(1):68-80.
APA Li, ZF,&Wang, SY.(1998).A type of minimax inequality for vector-valued mappings.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,227(1),68-80.
MLA Li, ZF,et al."A type of minimax inequality for vector-valued mappings".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 227.1(1998):68-80.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, ZF]'s Articles
[Wang, SY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, ZF]'s Articles
[Wang, SY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, ZF]'s Articles
[Wang, SY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.